# SDR UIEA2019031303527

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,421 hours, 10,267 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL370 L RADAR WOULD ONLY PAINT ON COUNTER CLOCK WISE SWEEP AND THEN WENT TO MXK FAIL.( PERFORMED AN OPERATIONAL CK OF LEFT RADAR IAW 34-43-00. OPS CK'S OK AT THIS TIME AND NO FAULTS NOTED. ALSO CHECKED RADAR RT TIGHT IN RACK OK. )
